MAUDE Adverse Event Report: NUMED, INC. COVERED MOUNTED CP STENT; AORTIC STENT SYSTEM

NUMED, INC. COVERED MOUNTED CP STENT; AORTIC STENT SYSTEM
Model Number 428
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint stent was returned in a vial and a biohazard bag.The bib portion of the device was not returned for evaluation.The covering is completely detached and bloody.There are four adhesive spots on the covering.The zigs at each end of the stent are overlapped.As per for the report from the physician / distributor - a section of a 14fr introducer was used to defeat the hemostasis valve instead of the supplied 14fr hemostasis valve tool.This may have contributed to the detachment.It is unclear if the physician used umbilical tape when the stent was "manually crimped out of the package." all covered cp stents are inspected in final qc to ensure each covering has (4) acceptable glue spots.As part of final inspection, the stent covering was tested for adhesion strength.The sample from this lot of stents had an adhesion strength of 2.41 lbs, which is well above the 1.5 lb minimum.
 
Event or Problem Description
As per the report from the user facility / distributor - covered mounted cp stent covering came off when inserting into the d'vill sheath.It never made it into patient.Update 9/10/2019 - in an email from the account: the d'vill was 14fr x 85cm catalog # 612845 lot #: dv-0145 st-1203; guidewire used was a.035 x 260cm lunderquist wire made by cook medical; physician did not use the blue insertion tool, but did cut off the end of a terumo sheath to use as an insertion tool, which was not saved; physician did manually crimp the stent out of the package before inserting into the sheath.

Brand Name
COVERED MOUNTED CP STENT
Common Device Name
AORTIC STENT SYSTEM
Manufacturer (Section D)
NUMED, INC.
2880 main street
hopkinton NY 12965
MDR Report Key9162941
Report Number1318694-2019-00020
Device Sequence Number2985692
Product Code PNF
UDI-Device Identifier04046964899430
UDI-Public04046964899430
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P150028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number428
Device Catalogue NumberCMCP014
Device Lot NumberCMCP-2004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2019
Initial Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1